Geometry of anonymous binary social choices that are strategy-proof
Achille Basile (),
Surekha Rao () and
K.P.S. Bhaskara Rao
Mathematical Social Sciences, 2022, vol. 116, issue C, 85-91
Abstract:
We consider a set of voters who express preferences about two alternatives, indifferences included. We characterize the class of all strategy-proof and anonymous social choice functions by means of a geometric property related to an integer triangular grid representing the number of voters supporting each of the two alternatives.
Keywords: Social choice functions; Anonymity; Strategy-proofness; Indifference (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489622000075
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Geometry of anonymous binary social choices that are strategy-proof (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:116:y:2022:i:c:p:85-91
DOI: 10.1016/j.mathsocsci.2022.01.001
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().